# SDR WX0A2014122272315

- Difficulty date: December 19, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53295
- Aircraft time: 46,173 hours, 38,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AIR STAIR EMER LIGHT BULB INOPERATIVE.  RELAMPED LT AIR STAIR EMER LIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
